# SDR YV3R2021030300440

- Difficulty date: February 16, 2021
- Submitted: March 3, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OM-RL
- Make and model: Robsin R44
- Aircraft serial: 2037
- Aircraft time: 1,233 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: D2011296
- Condition: Defective
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 ENGINE RPM INDICATION WAS IRREGULAR.
